# SDR ASOA201000313

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR SUPPORT ANGLE OF FS 280 BEAM CORRODED.   REMOVED FS 280 FWD SUPPORT ANGLE IAW SRM 51-42-21. INSTALLED FLOOR SUPPORT ANGLE PN CC670-33292-135 IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
